food title

Sudafed Congestion & Headache Relief Max Strength Capsules 16 Capsules

Product Description

Paracetamol, Caffeine & Phenylephrine How does this product help? Sudafed Congestion & Headache Relief Max Strength Capsules with Phenylephrine hydrochloride, Caffeine and Paracetamol, help relieve the symptoms of pain and congestion caused by sinusitis, which include stuffy nose, blocked sinuses, headache, fever, aches and pains. The capsules can also relieve tiredness and drowsiness.

Ingredients

Each Capsule contains: Paracetamol 500 mg, Caffeine 25 mg and Phenylephrine Hydrochloride 6.1 mg


Pack size

16 Capsules


Storage

Do not store above 25°C.





Follow our social media

Facebook Twitter Youtube